EconPapers    
Economics at your fingertips  
 

The Regularity of Functions on Dual Split Quaternions in Clifford Analysis

Ji Eun Kim and Kwang Ho Shon

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

This paper shows some properties of dual split quaternion numbers and expressions of power series in dual split quaternions and provides differential operators in dual split quaternions and a dual split regular function on that has a dual split Cauchy-Riemann system in dual split quaternions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/369430.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/369430.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:369430

DOI: 10.1155/2014/369430

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:369430